# SDR SWAA2022040133374

- Difficulty date: December 4, 2019
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FWD CORNER SCUFF PLATE IS CRACKED / AFT CARGO COMPARTMENT FWD CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP WORK ORDER 40292-1600-0001 S/N 7528476
